Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS North Platte, NE

July 12, 20198 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2019, 11:06 PM CDT for 8 counties in Nebraska. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2019, 11:06 PM CDT (04:06 UTC)
Expired
Jul 13, 2019, 12:00 AM CDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blaine County, NE, Cherry County, NE, Custer County, NE, Hooker County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 57 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 11:11 PM CDTTSTM WND GST 576 E Gandy, NEDAVIS WEATHER STATION.
Jul 12, 11:34 PM CDTTSTM WND GST 62Thedford, NE
Jul 12, 11:45 PM CDTHAIL 18 N Gothenburg, NE
Jul 12, 11:45 PM CDTHAIL 112 Ene Brady, NEESTIMATED A LITTLE LARGER THAN QUARTER SIZE BUT NOT AS LARGE AS HALF DOLLAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 8:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2983 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2033 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KLBF 130406
SVRLBF
NEC009-031-041-091-111-113-117-171-130500-
/O.NEW.KLBF.SV.W.0152.190713T0406Z-190713T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1106 PM CDT Fri Jul 12 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  South central Cherry County in north central Nebraska...
  Eastern Hooker County in west central Nebraska...
  Northeastern Lincoln County in southwestern Nebraska...
  Logan County in west central Nebraska...
  Northeastern McPherson County in west central Nebraska...
  Western Custer County in central Nebraska...
  Southwestern Blaine County in north central Nebraska...
  Thomas County in north central Nebraska...

* Until midnight CDT/1100 PM MDT/.

* At 1106 PM CDT/1006 PM MDT/, severe thunderstorms were located
  along a line extending from 14 miles northwest of Mullen to 15
  miles northeast of Tryon to near Gandy to 8 miles east of Brady,
  moving east at 30 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Mullen, Stapleton, Thedford, Arnold, Callaway, Brady, Oconto,
  Seneca, Gandy, Logan, Highway 83 crossing The Dismal River, Lodi,
  Shanklin Bluff, Tarboz Lake, Brown Lake, Finchville, Kelso,
  Shimmons Lake, Etna and Milldale.

This includes the following highways...
 Highway 2 between mile markers 175 and 223.
 Highway 92 between mile markers 225 and 272.
 Highway 97 between mile markers 47 and 48, and between mile markers
53 and 83.
 Highway 83 between mile markers 108 and 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4102 10039 4140 10049 4170 10090 4222 10143
      4232 10075 4179 10021 4148 9978 4105 9963
      4105 10022 4102 10023
TIME...MOT...LOC 0406Z 266DEG 24KT 4219 10123 4174 10076 4144 10035
4106 10021

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
2 follow-up statements
767 
WWUS53 KLBF 130435
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1135 PM CDT Fri Jul 12 2019

NEC009-031-041-091-111-113-117-171-130500-
/O.CON.KLBF.SV.W.0152.000000T0000Z-190713T0500Z/
Cherry NE-Hooker NE-Lincoln NE-Logan NE-McPherson NE-Custer NE-
Blaine NE-Thomas NE-
1135 PM CDT Fri Jul 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
CDT/1100 PM MDT/ FOR SOUTH CENTRAL CHERRY...EASTERN HOOKER...
NORTHEASTERN LINCOLN...LOGAN...NORTHEASTERN MCPHERSON...WESTERN
CUSTER...SOUTHWESTERN BLAINE AND THOMAS COUNTIES...

At 1135 PM CDT/1035 PM MDT/, severe thunderstorms were located along
a line extending from 12 miles northeast of Mullen to near Halsey to
9 miles southwest of Anselmo to 7 miles west of Oconto, moving east
at 60 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Mullen, Stapleton, Thedford, Arnold, Callaway, Brady, Oconto, Seneca,
Gandy, Logan, Highway 83 crossing The Dismal River, Lodi, Shanklin
Bluff, Tarboz Lake, Brown Lake, Finchville, Kelso, Etna, Milldale and
Pleasant Hill.

This includes the following highways...
 Highway 2 between mile markers 178 and 223.
 Highway 92 between mile markers 227 and 228, and between mile
markers 234 and 272.
 Highway 97 between mile markers 58 and 82.
 Highway 83 between mile markers 110 and 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4102 10039 4142 10048 4167 10078 4218 10134
      4232 10075 4179 10021 4148 9978 4105 9963
      4105 10022 4102 10023
TIME...MOT...LOC 0435Z 250DEG 52KT 4221 10095 4184 10031 4151 9998
4112 9989

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
443 
WWUS53 KLBF 130457
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1157 PM CDT Fri Jul 12 2019

NEC009-031-041-091-111-113-117-171-130507-
/O.EXP.KLBF.SV.W.0152.000000T0000Z-190713T0500Z/
Cherry NE-Hooker NE-Lincoln NE-Logan NE-McPherson NE-Custer NE-
Blaine NE-Thomas NE-
1157 PM CDT Fri Jul 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY...EASTERN
HOOKER...NORTHEASTERN LINCOLN...LOGAN...NORTHEASTERN MCPHERSON...
WESTERN CUSTER...SOUTHWESTERN BLAINE AND THOMAS COUNTIES WILL EXPIRE
AT MIDNIGHT CDT/1100 PM MDT/...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for central, southwestern, north central and west central
Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4102 10039 4142 10048 4167 10078 4218 10134
      4232 10075 4179 10021 4148 9978 4105 9963
      4105 10022 4102 10023
TIME...MOT...LOC 0457Z 266DEG 24KT 4222 10076 4185 10012 4152 9979
4113 9970

$$

Buttler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:36 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 12, 6:36 PM CDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
636 PM CDT Fri Jul 12 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri Jul 12 2019

The main concern for the near-term is the chance of thunderstorms
tonight and again on Saturday night. For tonight, Thunderstorms will
likely start across the northwest Sandhills over the next couple
hours. Thunderstorms will become widespread by mid-evening before
moving to the east. Sufficient instability (CAPE values over 3000
J/kg) will help to support severe storms across the central
Sandhills and into north central Nebraska. Strong winds will be the
primary threat as thunderstorms develop into a MCS overnight. Heavy
rainfall leading to localized flooding will also be a concern. Up to
an inch to 1.5 inches is possible across portions of the region.

For Saturday, dry conditions return for the daytime. Thunderstorm
chances return on Saturday evening. At this time, the severe risk
remains low with the best locations to see thunderstorms north of a
line from Lisco to Spencer. Any thunderstorms that develop are
expected to remain isolated. Will continue to monitor the
environment heading into tomorrow which in turn will give us a
better idea about the severe risk for Saturday evening.

Hot temperatures will also continue into tomorrow with highs in the
low to mid 90s. Heat indices in the mid to upper 90s should be
expected and extra precautions taken if one must be outdoors on
Saturday.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri Jul 12 2019

Heading into Sunday, dry weather is expected early with some
isolated chances of thunderstorms across the northwest.
Thunderstorms are not expected to be severe and will only last a
hour or two before dissipating.

For the beginning of next week (Monday through Wednesday), a fairly
redundant pattern sets up across western and north central Nebraska.
Dry conditions prevail during the days with evening and overnight
thunderstorms possible. Thunderstorms are expected to be tied mostly
to diurnal heating developing late afternoon and early evening.
Thunderstorms may become enhanced overnight as the nocturnal jet
intensifies; however, most thunderstorms are expected to dissipate
overnight. Severe risk is uncertain at this time, but fully expect
at least a stronger storm or two with these evening thunderstorms.
Small hail and gusty winds will be the primary threats. Localized
flooding due to intense rainfall will also be possible.

Beyond Wednesday, upper level ridging sets up across the central US
bringing a return to surface high pressure over the region. Drier
weather will return on Thursday lasting through the end of the week.

The other major concern headed into the extended period is the
continued very hot temperatures. High temperatures will be solidly
in the 90s through next Friday. Heat indices will also rise into the
mid to upper 90s. A few isolated locations across north central
Nebraska may even see heat index values approach 100 degrees. At
this time no headlines are expected, but stay tuned to later
forecasts as we get a better handle on temperatures next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 632 PM CDT Fri Jul 12 2019

VFR conditions will continue across western Nebraska for the next
24 hours. The main aviation concern will be the thunderstorm
develop this evening and overnight. Recent satellite and radar
imagery shows thunderstorms developing over the Nebraska
Panhandle. These are expected to make their way into western
Nebraska this evening and overnight and affect both terminals. Any
thunderstorms that do develop will be capable of reducing
visibility to below 3SM with gusty and erratic winds. The
thunderstorm activity should move east of the terminals shortly
after 06z Saturday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...Thorne
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 7 hours 37 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
329 PM CDT Fri Jul 12 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-132030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Fri Jul 12 2019 /229 PM MDT Fri Jul 12 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is a slight risk for severe thunderstorms across the
outlook area. The primary hazards are damaging winds, isolated
large hail, and frequent lightning. Also, locally moderate to
heavy rainfall will be possible across portions of northern
Nebraska with thunderstorms resulting in localized flooding and
rises on streams and rivers.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Peak heat indices in the mid to upper 90s are expected during the
mid to late afternoon hours Saturday.

Afternoon and evening thunderstorms are possible again Saturday
through Wednesday. While the risk of severe weather is low this
weekend, the risk is uncertain Monday and beyond.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Roberg

In the hours before

Special weather statement, Jul 12, 9:44 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
944 PM CDT Fri Jul 12 2019

NEZ035-036-057>059-130345-
Arthur-McPherson-Perkins-Lincoln-Keith-
944 PM CDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ARTHUR...
PERKINS...KEITH...WESTERN LINCOLN AND SOUTHWESTERN MCPHERSON
COUNTIES...

At 944 PM CDT/844 PM MDT/, radar indicated strong thunderstorms were
located along a line extending from near Keystone to near Madrid.
Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Ogallala, Grant, Sutherland, Hershey, Paxton, Wallace, Madrid, Elsie,
Dickens, Sarben, Lemoyne, Keystone, Sutherland Reservoir State
Recreation Area, Roscoe, Kingsley Dam, Grainton, Coker, O'Fallons,
Nevens and Broganville.

This includes the following highways...
 Highway 61 between mile markers 55 and 110.
 Highway 92 between mile markers 132 and 138.
 Interstate 80 in Nebraska between mile markers 123 and 164.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4140 10102 4071 10095 4071 10175 4140 10183
TIME...MOT...LOC 0244Z 233DEG 30KT 4129 10161 4087 10157

Thorne/Buttler
Special weather statement, Jul 12, 9:46 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service North Platte NE
846 PM MDT Fri Jul 12 2019

NEZ022-023-035-130345-
Grant-Arthur-Garden-
846 PM MDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARTHUR...SOUTHERN GRANT
AND CENTRAL GARDEN COUNTIES...

At 846 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lisco to 12 miles
southwest of Arthur. Movement was northeast at 20 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Oshkosh, Arthur, Lisco, Crescent Lake National Wildlife Refuge,
Haythorn Lake, Rackett, Dogtown Flats, Lena, Sand Puddin Lake, Deer
Lake, Cogill Lake, McKeag, Calora, Richardson Lake, Jensen Lake,
Green Lake, Bucktail Lake, Bourquim Hill, Three Mile Lake and Velma.

This includes the following highways...
 Highway 61 between mile markers 111 and 141.
 Highway 92 between mile markers 165 and 177.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4174 10264 4174 10226 4183 10143 4140 10144
      4140 10264
TIME...MOT...LOC 0246Z 240DEG 15KT 4157 10252 4147 10190

Thorne/Buttler
Local storm report, Jul 12, 9:54 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     1 W OGALLALA            41.13N 101.74W
07/12/2019  M63 MPH          KEITH              NE   AWOS

            MEASURED AT THE OGALLALA AIRPORT.

&&

CBUTTLER
Local storm report, Jul 12, 10:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     1 SW ELSIE              40.84N 101.40W
07/12/2019  M64 MPH          PERKINS            NE   MESONET

            REPORT VIA AUTOMATED WEATHER STATION.

&&

JGOMEZ
Local storm report, Jul 12, 10:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     4 WSW KEYSTONE          41.20N 101.66W
07/12/2019  M64 MPH          KEITH              NE   MESONET

            WINDS RECORDED FROM AUTOMATED WEATHER STATION.

&&

JGOMEZ
Local storm report, Jul 12, 10:26 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     9 SW HERSHEY            41.06N 101.10W
07/12/2019  M63 MPH          LINCOLN            NE   MESONET

            WIND GUST RECORDED ON AUTOMATED WEATHER STATION.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:29 PM CDTSpecial Weather StatementLBFGarden31 min
Jul 12, 7:52 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden53 min
Jul 12, 8:02 PM CDTSpecial Weather StatementLBFGarden43 min
Jul 12, 8:44 PM CDTSpecial Weather StatementLBFDeuel46 min
Jul 12, 8:46 PM CDTSpecial Weather StatementLBFGarden44 min
Jul 12, 9:18 PM CDTSpecial Weather StatementLBFArthur27 min
Jul 12, 9:20 PM CDTSpecial Weather StatementLBFKeith, Perkins25 min
Jul 12, 9:32 PM CDTSpecial Weather StatementLBFGrant58 min
Jul 12, 9:44 PM CDTSpecial Weather StatementLBFKeith, Perkins61 min
Jul 12, 9:46 PM CDTSpecial Weather StatementLBFArthur, Garden59 min
Jul 12, 10:02 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson36 min
Jul 12, 10:17 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more58 min
Jul 12, 10:34 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln, Logan, McPherson56 min
Jul 12, 11:40 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Loup and 1 more65 min
Jul 13, 12:01 AM CDTSevere Thunderstorm WarningLBFCuster59 min
Jul 13, 12:20 AM CDTSevere Thunderstorm WarningLBFBrown, Garfield, Holt, Keya Paha, Loup, Rock55 min
Jul 13, 12:52 AM CDTSpecial Weather StatementLBFCuster38 min
Jul 13, 12:56 AM CDTAreal Flood AdvisoryLBFCuster4 hr
Jul 13, 1:10 AM CDTSpecial Weather StatementLBFGarfield, Holt, Rock, Wheeler50 min
Jul 13, 1:22 AM CDTAreal Flood AdvisoryLBFCuster4 hr
Jul 13, 1:39 AM CDTSpecial Weather StatementLBFHolt, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.